TU Darmstadt / ULB / TUbiblio

Generalizing Movements with Information Theoretic Stochastic Optimal Control

Lioutikov, R. and Paraschos, A. and Peters, J. and Neumann, G. (2014):
Generalizing Movements with Information Theoretic Stochastic Optimal Control.
In: Journal of Aerospace Information Systems, pp. 579-595, 11, (9), [Online-Edition: http://www.ias.tu-darmstadt.de/uploads/Site/EditPublication/...],
[Article]

Item Type: Article
Erschienen: 2014
Creators: Lioutikov, R. and Paraschos, A. and Peters, J. and Neumann, G.
Title: Generalizing Movements with Information Theoretic Stochastic Optimal Control
Language: English
Journal or Publication Title: Journal of Aerospace Information Systems
Volume: 11
Number: 9
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Intelligent Autonomous Systems
Date Deposited: 19 Nov 2018 10:53
Official URL: http://www.ias.tu-darmstadt.de/uploads/Site/EditPublication/...
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item